Jump to content

Search the Community

Showing results for tags 'drugs'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hello there, My name is Angelo, and I was diagnosed with a lot of labels. I've had psychotic breaks, and I was put on a lot of differents medications. I've had 2 shots of Invega the Last year, but my mom Saved me from having more shots. I believed that taking antipsicotics would made me "normal again", but that's not true. I've tried a lot of antipsicotics during my life, and they never made me feel good, i felt good only after some months of quitting them. But now i'm scared because this time i was under antipsicotics for more than one year,(even more that 2 antipsicotic, Haldol Latuda a
  2. What we've seen is that going on and off psychiatric drugs and having adverse reactions such as withdrawal symptoms can make your nervous system hypersensitive to drugs and sometimes supplements and even foods. Please post about your experiences with supplements here.
  3. Psychiatrist Dr. Colin Ross, M.D. discusses the truth about side effects with common psychiatric drugs including antipsychotic medications, antidepressants and others.
  4. Hello everyone. I'm happy that I found your website. I thought my life is ruined, but I read success recovery stories and I have a hope now. I was crying for about 20 minutes while I was reading. I don't know If I should tell you the whole story, cause it's a very very sad story. But for me the most important thing is to get answers to my questions. the brief story: I used some drugs for about one year: esctasy, some cocaine, LSD (twice only) and weed. After I stopped taking drugs health problems started: heavy hallucinations, voices, heavy paranoia, uncontrolled rage attacks and more. I g
  5. Abilifyneedhelp88

    Important Empowering Technique...

    Hello All, I recently was curious as to how the pharmaceutical company (Otsuka) for Abilify had any info on discontinuation studies for the drug and if they had guidelines for discontinuation. At first I got the generic answer, everybody's different, everybody reacts differently on the drug and was redirected back to my doctor who I know gets his info from the company, from his experience with patients and of course his drug rep. The person I spoke to was a Pharm D. She would only give her first name and last initial. She was hesitant to give me any further info but when I said I was an R
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy